# SDR DALA2015033002501

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 52,326 hours, 23,696 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER COUPLING AT STR 42L BETWEEN FR 30 AND 31 IN FWD CARGO COMPARTMENT.  MEASURES APPROXIMATELY L:0.5", W:0.339, D:0.002". REPLACED COUPLING AT STR 42L BETWEEN FR 30 AND FR 31 IN FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53231712.
